# SDR DALA2015081905089

- Difficulty date: August 18, 2015
- Submitted: August 20, 2015
- Operation: Air carrier
- Aircraft: N910DL
- Make and model: Doug MD-88
- Aircraft serial: 49541
- Aircraft time: 73,428 hours, 56,901 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 430-440
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OUT OF LIMITS REWORKED AREA ON FUSELAGE SKIN BETWEEN BS 430 - 440 AND LONGERONS 23 - 25L.  FUSELAGE SKIN  REPAIRED IAW SRM 53-04-2, FIGURE 2, SHEET 6.
